# SDR QXEA200400845

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,793 hours, 22,705 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Condition: Leaking
- Location: Rt Wing
- Part time: 15,793 hours, 22,705 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL WAS NOTED LEAKING FROM THE NR 2 ENGINE COWLING BEHIND THE ENGINE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE PACKING FOR THE RIGHT WING SPAR CONNECTOR RECEPTACLE.  THE LEAK CHECK AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
